GAGA theorems

Research output: Contribution to journalArticlepeer-review

Abstract

We prove a new and unified GAGA theorem. This recovers all analytic and formal GAGA results in the literature, and is also valid in the non-noetherian setting. Our method can also be used to establish various Lefschetz theorems and comparison results for the Fargues–Fontaine curve.

Original languageEnglish (US)
Pages (from-to)109-142
Number of pages34
JournalJournal des Mathematiques Pures et Appliquees
Volume175
DOIs
StatePublished - Jul 2023
Externally publishedYes

Keywords

  • Algebraization
  • Analytic spaces
  • Coherent sheaves

ASJC Scopus subject areas

  • General Mathematics
  • Applied Mathematics

Cite this